Chebyshev-type matrix polynomials and integral transforms


KARGIN L., Kurt V.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.2, pp.341-350, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.15672/hjms.2015449102
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.341-350
  • Keywords: Chebyshev matrix polynomials of the second kind, Generating matrix function, Matrix differential equation, EXTENSION
  • Akdeniz University Affiliated: Yes

Abstract

In this study we introduce a new type generalization of Chebyshev matrix polynomials of second kind by using the integral representation. We obtain their matrix recurrence relations, matrix differential equation and generating matrix functions. We investigate operational rules associated with operators corresponding to Chebyshev-type matrix polynomials of second kind. Furthermore, in order to give qualitative properties of this integral transform, we introduce the Chebyshev-type matrix polynomials of first kind.